# SDR FDEA201510133181

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381302520000
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BENT FLOOR SUPPORTS AT FRAME 48 & 49, BETWEEN SEAT TRACK Y0 & -Y450.  FABRICATED 2 EACH CROSS BEAMS ON T15 1166549 IAW SRM 53-15-15.  R & R 2 EACH CROSS BEAMS IAW SRM 51-40-21 & 51-40-44.
